NEVER wean yourself off these medications without working with your doctor on this. By not seeing the doctor to try and save a little money you can get yourself into some hot water. There are side effects coming off of these types of drugs so it's to your advantage to have your doctor help wean you off of them.
I am weaning myself off Lexapro as well and have done some investigation, (surfing the net for others' experience weaning off this antidepressant,) so I am taking Omega 3 Fatty acids, which are supposed to help the dizziness, and I am also trying L-trytophan, which is really nice. It is supposed to help boost the mood. And Vitamin D. I am also doing acupuncture, which seems to help as well. Good Luck, hang in there.
some people have mentioned this site, haven't tried it myself and am thinking of coming off lexapro too... you mght get some pointers http://www.labelmesane.com/withdrawal_program.html Good luck with coming off it, take your time and go easy on yourself!
Side Effects of Weaning of LexaproI just finished taking Lexapro (20 Mg. once a day) two weeks ago after weaning off of it for a week. The side effects lasted a little more than a week and for me they including dizziness and nausea, and irritability. I took dramamine for the dizziness and nausea and just had to wait for the irritability to taper off, which it did. I also had some sleeplessness but I drank herbal tea before bed and also took some Tylenol pm's. It's been a little over two weeks now and I feel fine. I was on Lexapro for 3 years. Some people say the side effects are much worse than what I have stated but it's worth working through it - I feel so much better.
Lexapro is a widely prescribed antidepressant. Lexapro is not addictive but can have some side effects like fatigue and insomnia.
When refering to weaning someone in the medical field we call it - weaning. Some may call it Stepping Down.
There are some products in decongestants that will interact negatively with Lexapro. It is best to ask a pharmacist for instructions and suggestions.
Drugs.com interaction checker said no problem. I just took some and I'm on lexapro
Hi! Yes, I have broken out in a rash. I am 12 days off my Lexapro and so far not having Hugh withdrawal symptoms. I have an occasional dizzy spell or brain zap, but nothing too overwhelming. Last night I noticed I had a rash all over my torso. It's a little itchy and sore. I've applied some hydrocordisone cream and it seems to help a little. How long does it last, do you know?
Coolto5 is a good one.Otherwise just be yourself....Remember BE YOURSELF!!!!!
I wouldn't do that if I were you. You need to wean yourself off of Lexapro slowly and even then you are going to get some withdrawl symptoms, including dizziness and nausea. That's what happened to me when I went off Lexapro over a two week period. From what I understand the withdrawl can sometimes be worse than what I had. I would consult with your doctor and come up with a plan for you to get off. If you need to go back on something I would stay away from Lexapro - I have been on several antidepressants and that was the worse one to stop!
In some cases.
== == = Lexapro! talk to you doctor about this proublem see if he can change your medacation. =
For some people, Lexapro helped them lose weight and for some, made them gain weight. Therefore it really depends on the individuals metabolic, diet, and exercise routine.
Lexapro is an antidepressant and should not be taken for anything other than what it is prescribed for. If you wanna lose weight, modify your diet and go to the gym. Americans are always looking for a magic pill....get some will power and stop looking for a magic cure!
Lose yourself is the best
Oh yea!! I worked really good but it made me sleepy, I could have slept all day if I had the oppourtunity. I was having panic attacks in my sleep which would case me to wake up constantly and then I would get depressed from the lack of sleep, so the being sleepy on the Lexapro did not bother me because I was finally able to sleep. Try taking it at night before you go to sleep. That might help because if you take it in the morning, it will make you tired all day, but if you take it at night you might sleep off the tired feeling and have more energy in the day. Also, when I weaned off the Lexapro, I took me about a month and a half and I had no side effects during the weaning process. Just don't stop cold turkey. If or when you try to wean off, I can give some good pointers on the process.
Go and see for yourself.I am okay, how about yourself?Don't forget to keep yourself warm this winter.
Yak, yourself, yes
write what your feeling inside yourself!
I am currently going through lexapro withdrawals and I have been very bitter and angry. Some of it has to do with the reason I was taking the Lexapro in the first place, but I think most of it is the actual withdrawals.You should talk with your doctor if the anger gets really bad or persists.
There have been no studies for done on the effects of grapefruit on Lexapro in specific, but grapefruit has been shown to have adverse effects on the absorption of many medications. It could possibly increase the frequency and magnitude of side-effects, or it could just negate the medication's actions. It is a good idea to not eat grapefruit while on any medication. If you must eat it, however, then at least wait a few hours after taking Lexapro to have some.
when you get in the shower use some body wash or soap that smells good then when you get out make shore you have a dry and clean towel and dry yourself off then put on some perfume and deodorant and clean clothes then you will smell good.